# SDR SWIA202163103

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 38,909 hours, 35,876 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP MOVEABLE VANE IS SHOWING WEAR ALONG LEADING EDGE WHERE VANE MEETS STOPS.   (FILED - CLOSED)   REPLACED L/H INBD FLAP ASSY AS REQUIRED REFERENCING APPLICABLE STEPS OF AMM 57-21-34 AND AMM 27-54-01 AND COMPLIED WITH 27-900-1006. / TORQUE WRENCH S/N 0719113377, DUE 8/22
